# SDR 20000410AP004

- Difficulty date: February 10, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND AT SAN JUAN, CREW REPORTED EMERGENCY LIGHTS FAILED TO DISARM TEST.  RESET EMERGENCY LIGHT C/B, OPERATIONAL CHECK NORMAL IAW MM 33-50-2.  (M)
